# SDR CALA9901055

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 320, BL 0 TO LBL 42.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-10-8, PAGE 51-52.
